# SDR SWAA2014062429367

- Difficulty date: June 18, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 29,004 hours, 17,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT NR 3 WINDOW FRAME E - F POST 2ND HOLE FROM BOTTOM CRACKED.  REPAIRED FRAME IAW ACO.
